# SDR DLL13981327

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 3520 · Passenger Oxygen System
- Part: Timer
- Condition: Inoperative
- Location: Cabin
- Component: 25720481
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MASKS DID NOT DROP IN D-ZONE DURING OXY DROP CHECK.  REPLACED SEQUENCING TIMER (P/N 25720481)   OPS CHECK GOOD.
